Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2016

Musical Isomorphisms and Problems of Lifts

Rabia Cakan, Kürşat Akbulut, Arif Salımov

CHINESE ANNALS OF MATHEMATICS SERIES B Cilt 37 · Sayı 3 · ss. 323–330 · 01.05.2016
DOI ile aç

Özet

Using the complete lift on tangent bundles, the authors construct the complete lift on cotangent bundles of tensor fields with the aid of a musical isomorphism. In this new framework, the authors have a new intrepretation of the complete lift of tensor fields on cotangent bundles.

Anahtar kelimeler

Tensor fields Cotangent bundles Complete lift Anti-Hermitian metric Riemannian extension

Atıf için künye

Cakan, R., Akbulut, K., & Salımov, A. (2016). Musical Isomorphisms and Problems of Lifts. CHINESE ANNALS OF MATHEMATICS SERIES B, 37(3), 323–330. https://doi.org/10.1007/s11401-016-0980-6

BibTeX
@article{cakan2016-53663,
  author = {Cakan, Rabia and Akbulut, Kürşat and Salımov, Arif},
  title = {Musical Isomorphisms and Problems of Lifts},
  journal = {CHINESE ANNALS OF MATHEMATICS SERIES B},
  year = {2016},
  volume = {37},
  number = {3},
  pages = {323--330},
  issn = {0252-9599},
  doi = {10.1007/s11401-016-0980-6},
  url = {https://akademik.atauni.edu.tr/yayinlar/53663-musical-isomorphisms-and-problems-of-lifts}
}